# SDR UPS01837103

- Difficulty date: October 2, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960036
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 RIGHT WING L/E INTERNAL DOUBLER IS CRACKED NAT XFS 585.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769600 AND SRM 51-1-20D, 51-1-21.
